MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501420
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Prolapse (2475); Intermenstrual Bleeding (2665); Dyspareunia (4505); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified: the patient had a restorelle y implanted in (b)(6) 2021.Reportedly the patient experienced vaginal bleeding, passing of large clots and was admitted to hospital.Ct abdomen/pelvis ¿ was performed and identified a small amount of complex fluid in vaginal vault likely representing blood products, otherwise normal.On exam eroded area at vaginal apex in which mesh is exposed, area bleeds easily when touched.Outpatient excision of extruded mesh proposed.No confirmation of excision being performed at this time.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device remains implanted.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated according to current procedures.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.
 
Event or Problem Description
As additionally reported to coloplast, though not verified: the patient also experienced pelvic pain, protrusion, erosion, extrusion, urinary issues, recurrence, dyspareunia, heavy discharge, vaginal scarring, permanent disfigurement, and difficulty with daily activities, which ultimately required surgical intervention and revision/removal of mesh on (b)(6) 2024 and (b)(6) 2026.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24153092
Report Number2125050-2026-00120
Device Sequence Number10030820
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public5708932483834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2023
Device Catalogue Number501420
Device Lot Number7502429_5014202400
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/30/2026
04/13/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability; Other; Required Intervention;
Patient Age38 YR
Patient SexUnknown